MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that about 2-3 weeks before this report, her blood glucose level was at 40 mmol/l and she experienced diabetic ketoacidosis.Subsequently, she was hospitalized where she was put on insulin infusion and injections.She was connected to her pump the whole time until the very last day they disconnected her from the pump.When they removed the cannula, it was found to be bent.They inserted a brand-new infusion set on a new site and it worked for a couple of days.Since she had changed site her blood glucose level had been going too low.She had too much scar tissue and hardened tissue on her abdomen.The patient stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key8539242
Report Number3003442380-2019-01368
Device Sequence Number2458574
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1